In this paper we introduce the notion of s−j−convex functions as generalization of convex functions. Some basic results under various conditions for the function j are investigated. Moreover, we establish Ostrowski type inequalities for twice differentiable mappings which are s−j−convex.
Digital Object Identifier (DOI)
Rangel-Oliveros, Yenny and Vivas-Cortez, Miguel
"Ostrowski Type Inequalities for Functions Whose Second Derivatives are Convex Generalized.,"
Applied Mathematics & Information Sciences: Vol. 12:
6, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol12/iss6/6